Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Side affects of sedation and interactions from 0.5 mg clonazopem

I was prescribed 0.5 mg taken once a day by my doctor for 5 years. But I have been informed that this drug is only meant to be given on a short term measure. Anyhow whilst I was on this drug when I went to sleep it was like I was in sedation no one could wake me and if I ever drank 2 beers it was like I had drank a bottle of whisky j would wobble then I would go cold out can you please explain to me why? Thankyou so much Rosalyn.
Asked On : Sat, 13 Feb 2010
Answers:  1 Views:  587
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Sedatives are central nervous system depressors,mixed with alcohol marked depression occurs followed by dizziness,drowsiness,vasovagal abnormility explaining your symptoms. Cease the consumption of sedative+alcohol and report to your doctor!

Answered: Sat, 13 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor